# SDR 2004UALA00257

- Difficulty date: March 10, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bird Strike
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE.  LEFT O/B FLAP REPAIRED LOWER SKIN AND SPAR.
